# SDR JJBA201311002

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 32,656 hours, 44,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 9541727S01
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP LIGHT ON EMERGENCY LIGHT SWITCH WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT SWITCH, OPERATIONS CHECKED SATISFACTORY IRW DH8 Q200 AMM 33-51-00.  NO OTHER DEFECTS NOTED AT THIS TIME.
